# SDR DL73S040144

- Difficulty date: February 9, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 50,073 hours, 37,923 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654640917
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR ENGINE MOUNT ATTACH HOLES, LOCATED AT THE NR 2 AND NR 3 T/E FLAPS, OUTBOARD TRACKS WERE NOTED WITH CORROSION IN THE BORES.  CORROSION WAS REMOVED AND TRACKS WERE REWORKED PER ERA 386130-14.
